# SDR 96ZZZX5634

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24E
- Make and model: Cessna 550
- Aircraft serial: 5500651
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: KGSSPC38B
- Condition: Failed
- Location: Nr 1 Pos
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR A DOUBLE INVERTER FAILURE FOUND OPTIC COUPLER IN PHASE LOCK CIRCUIT FALIED.  WITH COUPLER FAILED FREQ OUTPUT UNREGULATED, CAUSING PHASE LINK TO DISCONNECT THE OTHER INVERTER.  PHASE LINK NOT PROTECTED BY FAULT MONITOR AND CAN FAIL BOTH INVERTERS.  SUBMITTER SUGGESTS REDESIGN FAULT CKT TO PROTECT UNIT FROM DUAL FAILURE.
